# SDR COMA0760602

- Difficulty date: October 13, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- Aircraft time: 32,304 hours, 29,850 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 865D1007
- Part serial: 0516
- Condition: Faulty
- Location: Te Flaps
- Part time: 12,292 hours, 10,569 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 9608 - FLAPS FAILED AT 20 DEGREES.  AIRCRAFT LANDED SAFELY.  REMOVED AND REPLACED PDU.
